# SDR DHL2005750003

- Difficulty date: July 19, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: SRL04L
- Part serial: 7988
- Condition: Malfunctioned
- Location: Oil Press
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

PRIOR TO REACHING RUNWAY NR 3 OIL PRESS. WAS 25 PSI.REFERED TO ABNORMAL PROCEDURE AND SHUT DOWN ENGINE.  R & R NR 3 OIL PRESSURE INDICATOR OPS CHECK GOOD WITH ENGINE RUN IAW ASTAR JRH 5.2 & MM CH 79-32-0.
